Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High SGPT and SGOT levels, mild fatty liver. Tingling and mild pain in the abdomen. Advice?

Sir, for last one year i have persistent high level of SGPTand SGOT , presently it is 137(sgpt) 78(sgot). In ultrasound 9 months ago there was mild fatty lever, i had problem of constipitation. Also there is some tingling and very mild pain in upper right abdomen(i think it s liver ). however i m not feeling any sickness.I am worry of getting any major lever disease. please help.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
Your liver enzymes are significantly raised.
The most likely cause is fatty liver disease.
But other causes also should be looked in to which includes tests for hepatitis B and hepatitis C.
The treatment depends on the cause.
If it is due to nonalcoholic fatty liver disease, then weight reduction, control of blood glucose and cholesterol ( if high) should be done.
I hope that answers your question.
Answered: Thu, 7 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor